Carini, Luisa
Centralizers and Lie ideals
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 255-259
Zbl 0637.16021 | MR 934516 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__255_0

Bibliographie

[1] J. Bergen - I.N. Herstein - J.W. Kerr, Lie ideals and derivations of prime rings, J. Algebra, 71 (1981), pp. 259-267. MR 627439 | Zbl 0463.16023

[2] B. Felzenszwalb - A. Giambruno, Centralizers and multilinear polynomials in non commutative rings, J. London Math. Soc. (2), 19 (1979), pp. 417-428. MR 540054 | Zbl 0405.16011

[3] I.N. Herstein, Topics in ring theory, Univ. of Chicago Press, Chicago, (1969). MR 271135 | Zbl 0232.16001

[4] I.N. Herstein, On the hypercenter of a ring, J. Algebra, 36 (1975), pp . 151-157. MR 371962 | Zbl 0313.16036

[5] N. Jacobson, Structure of rings, Amer. Math. Soc. Coll. Pub., vol. 37, Amer. Math. Soc., Provicende, R.I. (1964). MR 222106 | Zbl 0073.02002